MathSciNet Relay Station
MathSciNet bibliographic data
MR1186537 47B37 (39A12 43A15 45E10 47A53 47B35)
Rabinovich, V. S. Operator-valued discrete convolutions and some of their applications. (Russian) Mat. Zametki 51 (1992), no. 5, 90--101, 158; translation in Math. Notes 51 (1992), no. 5-6, 484–492
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement